# SDR 05FDEA00230

- Difficulty date: February 2, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-200
- Aircraft serial: 21289
- Aircraft time: 49,795 hours, 35,195 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MANUAL EXTENSION WHEN NOSE GEAR WAS UNLOCKED, BOTH MAINS SHOWED UNSAFE.  JACKED ACFT, PERFORMED NOSE GEAR MANUAL EXTENSION, SYSTEM TEST SEVERAL TIMES WITH FLAPS AT DIFFERENT SETTINGS AND PRESSURE ON AND OFF.  SYSTEM FUNCTIONAL CHECKS GOOD IAW FED EX M/M 32-34-000-5.  DOWN JACKED ACFT IAW FED EX M/M 07-11-000-2.
